Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BUS8-0012-0004

Czasopismo

Commentationes Mathematicae

Tytuł artykułu

On common fixed point theorems for semi-compatible mappings in Menger space

Autorzy Singh, B.  Jain, A.  Lodha, B. 
Treść / Zawartość http://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/ http://www.staff.amu.edu.pl/~commath/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, the concept of semi-compatibility and weak compatibility in Menger space has been applied to prove a common fixed point theorem for six self maps. Our result generalizes and extends the result of Pathak and Verma [6].
Słowa kluczowe
EN probabilistic metric space   Menger space   common fixed point   compatible map   semi-compatible map   weak compatibility  
Wydawca Polskie Towarzystwo Matematyczne
Czasopismo Commentationes Mathematicae
Rocznik 2010
Tom Vol. 50, [Z] 2
Strony 127--139
Opis fizyczny Bibliogr. 10 poz.
Twórcy
autor Singh, B.
autor Jain, A.
autor Lodha, B.
Bibliografia
[1] Y.J. Cho, B.K. Sharma and R.D. Sahu, Semi-compatibility and fixed points, Math. Japon. 42 (1) (1995), 91-98.
[2] G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. and Math. Sci. 9(4) (1986), 771-779.
[3] G. Jungck and B.E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), 227-238.
[4] K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. USA. 28 (1942), 535 -537.
[5] S.N. Mishra, Common fixed points of compatible mappings in PM-spaces, Math. Japon. 36(2) (1991), 283-289.
[6] H.K. Pathak and R.K. Verma, Common fixed point theorems for weakly compatible mappings in Menger space and application, Int. Journal of Math. Analysis, Vol. 3 No. 24 (2009), 1199-1206.
[7] V. Popa, Fixed points for non-surjective expansion mappings satisfying an implicit relation, Bul. Stiint. Univ. Baia Mare Ser. B Fasc. Mat.-Inform. 18 (1) (2002), 105-108.
[8] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334.
[9] V.M. Sehgal and A.T. Bharucha-Reid, Fixed points of contraction maps on probabilistic metric spaces, Math. System Theory 6 (1972), 97-102.
[10] S. Sessa, On a weak commutativity condition of mappings in fixed point consideration, Publ. Inst. Math. Beograd 32(46) (1982), 146-153.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BUS8-0012-0004
Identyfikatory